Covering numbers of regular multigraphs
Matematičeskie zametki, Tome 46 (1989) no. 4, pp. 66-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_4_a9,
author = {V. E. Tarakanov},
title = {Covering numbers of regular multigraphs},
journal = {Matemati\v{c}eskie zametki},
pages = {66--75},
year = {1989},
volume = {46},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a9/}
}
V. E. Tarakanov. Covering numbers of regular multigraphs. Matematičeskie zametki, Tome 46 (1989) no. 4, pp. 66-75. http://geodesic.mathdoc.fr/item/MZM_1989_46_4_a9/